# SDR DALA2022103107035

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 86,030 hours, 16,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 EMERGENCY LIGHT BATTERY PACK M739 INOP. CORRECTIVE ACTION: R/R M739 BATTERY PACK REF 767-400 AMM 33-51 (9529112)
